TITLE

Possible new clinical sign of hyperammonemia

AUTHOR(S)
Pupko, Harold A.; Federico, Paolo; Alqahtani, Saleh; Myers, Robert P.
PUB. DATE
January 2008
SOURCE
CMAJ: Canadian Medical Association Journal;1/29/2008, Vol. 178 Issue 3, p326
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor is presented in response to the article concerning the reminder that hyperammonemia is a common side effect of valproate theraphy, in the January 2008 issue.
ACCESSION #
28794876

 

Related Articles

  • The conclusions of Clemson et al concerning valproic acid are premature. van Schooneveld, Mary J.; van den Born, L. Ingeborgh; van Genderen, Mies; Bollemeijer, Jan-Geert // British Journal of Ophthalmology;Jan2011, Vol. 95 Issue 1, p153 

    A letter to the editor is presented in response to the article by C.M. Clemenson and colleagues on the use of valproic acid in the treatment of retinitis pigmentosa.

  • Use of valproate in women of childbearing potential: pre- and post-NICE bipolar guidelines. Vasudev, Kamini; Mead, Anna // Archives of Women's Mental Health;Aug2010, Vol. 13 Issue 4, p371 

    A letter to the editor is presented about the use of valproate in the treatment of acute mania in women of childbearing potential.

  • Valproic acid/carbapenems interaction.  // Reactions Weekly;7/3/2010, Issue 1308, p33 

    The article describes how concomitant therapy with intermittent divided-dose intravenous (IV) infusions of valproic acid and carbapenem antibiotic resulted to decreased valproic acid plasma concentrations and/or seizures in several patients in an intensive care unit (ICU).

  • Valproic acid.  // Reactions Weekly;7/10/2010, Issue 1309, p39 

    The article describes the case of an 11-year-old boy who developed symptomatic hypocalcaemia while undergoing treatment with valproic acid.

  • Valproic acid.  // Reactions Weekly;7/7/2012, Issue 1409, p42 

    The article describes the case of a 26-year-old man who developed drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome and acute liver failure while receiving valproic acid following an epileptic episode.

  • Valproic acid.  // Reactions Weekly;1/15/2011, Issue 1334, p44 

    The article describes the case of a 5-year-old boy who experienced fulminant hepatitis A while receiving treatment with valproic acid for complicated febrile convulsion, referencing a study published in the January 2010 issue of the journal "Turkiye Klinikleri Pediatri."

  • Clomipramine/valproic acid.  // Reactions Weekly;4/24/2010, Issue 1298, p14 

    The article describes the case of a 61-year-old woman who acquired pseudoporpyria while undergoing treatment with clomipramine and valproic acid.

  • Valproic acid.  // Reactions Weekly;7/24/2010, Issue 1311, p42 

    The article describes the cases of two patients who developed hyperammonaemia while receiving valproic acid therapy.

  • Valproic acid.  // Reactions Weekly;4/9/2011, Issue 1346, p40 

    The article describes the case of a 7-year-old girl who experience hyperammonaemic coma while undergoing treatment with valproic acid.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics